# SDR CALA0200184

- Difficulty date: April 6, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- Aircraft time: 49,164 hours, 24,367 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER CAP(ANGLE) OF FLOORBEAM CORRODED IN E&E COMPARTMENT OVERHEAD AT STA 120, RBL 15 TO RBL 30. THE ANGLE WAS REMOVED AND A NEW ANGLE AND REPAIR SPLICES WERE INSTALLED IAW SRM 51-10-4.
